Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2009

Random Sum of Mixtures of Sum of Bivariate Exponential Distributions

Abd El-Moneim A.M. Teamah & Ahmed M.T. Abd El-Bar

Journal of Mathematics and Statistics, Volume 5, Issue 4, pp. 270–275 · doi.org/10.3844/jmssp.2009.270.275

7,316 accesses5,026 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The distributions of R = X+Y and W = X/(X+Y), where X and Y follow Lawrance and Lewis`s bivariate exponential distribution, is generalized. Approach: In this research we found mixtures of sum of bivariate exponential random variables. Results: Also we calculated the probability density function (pdf) of the random sum of mixtures of sum of bivariate exponential random variables. Conclusion/Recommendations: In this study we investigated the pdf of random sum of mixtures of sum of bivariate exponential random variables.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Teamah, A. E. A. & El-Bar, A. M. A. (2009). Random Sum of Mixtures of Sum of Bivariate Exponential Distributions. Journal of Mathematics and Statistics, 5(4), 270–275. https://doi.org/10.3844/jmssp.2009.270.275

Licence
© Science Publications
Issue
Volume 5, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Random Sum of Mixtures of Sum of Bivariate Exponential DistributionsJournal of Mathematics and Statistics · Volume 5, Issue 4 · pp. 270–275 · © Science PublicationsDownload